RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2010, Volume 13, Number 1, Pages 95–108 (Mi sjim599)  

A numerical method for simulating three-dimensional convection

I. B. Palymskiĭ

Modern Humanitarian Academy, Novosibirsk Branch, Novosibirsk

Abstract: We consider the three-dimensional convection of a fluid in a rectangular parallelepiped with isothermic horizontal boundary free from tangent stresses and heated from below. We propose a special spectral difference numerical method for calculating an approximation of the second order in space and the first order in time. Linear analysis of this numerical method showed that the method predicts correctly (with a good quantitative fit in the long wavelength range and a qualitative fit in the short wavelength range) the spectral characteristics of the differential problem for practical values of mesh sizes in time, space, and overcriticity. For testing we simulated two-dimensional cylindrical and turbulent Rayleigh–Bénard convection for the supercriticity equal to 2.2 and 950 and the Prandtl number equal to 10.

Keywords: modeling, hydrodynamics, convection, heat transfer, turbulence, stochasticity.

Full text: PDF file (447 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 532.517.4+536.25
Received: 16.02.2009
Revised: 01.10.2009

Citation: I. B. Palymskiǐ, “A numerical method for simulating three-dimensional convection”, Sib. Zh. Ind. Mat., 13:1 (2010), 95–108

Citation in format AMSBIB
\Bibitem{Pal10}
\by I.~B.~Palymski{\v\i}
\paper A numerical method for simulating three-dimensional convection
\jour Sib. Zh. Ind. Mat.
\yr 2010
\vol 13
\issue 1
\pages 95--108
\mathnet{http://mi.mathnet.ru/sjim599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2839588}


Linking options:
  • http://mi.mathnet.ru/eng/sjim599
  • http://mi.mathnet.ru/eng/sjim/v13/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:250
    Full text:86
    References:30
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020